| Model Number |
M0068502110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
09/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2022, was chosen as the best estimate based on the date of the mesh was implanted.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: the patient code e2006 captures the reportable event of mesh exposure.The impact code f1905 captures the reportable event of mesh removal surgery.
Event or Problem Description
It was reported that the patient who had been implanted with an advantage system experienced a mesh exposure.Subsequently, the patient underwent removal of the exposed mesh and cystoscopy procedures.
Additional Manufacturer Narrative
Block h2: additional information blocks a3a (sex), a3b (gender), and d4 (unique identifier (udi) #) has been updated based on the additional information received on march 30, 2025.Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2022, was chosen as the best estimate based on the date of the mesh was implanted.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: the patient code e2006 captures the reportable event of mesh exposure.The impact code f1905 captures the reportable event of mesh removal surgery.
Event or Problem Description